Publication
Title
Formalizing refactorings with graph transformations
Author
Language
English
Source (journal)
International journal on software maintenance: research and practice
Publication
2005
Volume/pages
15:4(2005), p. 247-276
ISI
000231327000001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.07.2017
To cite this reference